OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

A Simulation Study: Population Distribution Function Estimation Using Dual Auxiliary Information under Stratified Sampling Scheme
Sohaib Ahmad, Sardar Hussain, Erum Zahid, et al.
Mathematical Problems in Engineering (2022) Vol. 2022, pp. 1-13
Open Access | Times Cited: 10

Showing 10 citing articles:

Improved estimation of population distribution function using twofold auxiliary information under simple random sampling
Sohaib Ahmad, Sardar Hussain, Aned Al Mutairi, et al.
Heliyon (2024) Vol. 10, Iss. 2, pp. e24115-e24115
Open Access | Times Cited: 10

Developing Robust Exponential Ratio and Product Estimators for Post-Stratification: Addressing Non-Response and Enhancing Accuracy Through Double Sampling
Rubal Sharma, Sangeeta Malik, Ruchi Gupta
American Journal of Mechanics and Applications (2025) Vol. 12, Iss. 1, pp. 1-10
Open Access

Improved novel estimation for estimation of population distribution function using auxiliary information under stratified sampling strategy
H. E. Semary, Sohaib Ahmad, Walaa Ahmed Hamdi, et al.
Journal of Radiation Research and Applied Sciences (2024) Vol. 17, Iss. 3, pp. 101011-101011
Open Access | Times Cited: 4

An improved class of estimators for estimation of population distribution functions under stratified random sampling
Sohaib Ahmad, Javid Shabbir, Walid Emam, et al.
Heliyon (2024) Vol. 10, Iss. 7, pp. e28272-e28272
Open Access | Times Cited: 3

An Optimal Estimation Approach in Non-response under Simple Random Sampling Utilizing Dual Auxiliary Variable for Finite Distribution Function
Muhammad Junaid, Sadaf Manzoor, Sardar Hussain, et al.
Heliyon (2024) Vol. 10, Iss. 19, pp. e38343-e38343
Open Access | Times Cited: 2

Calibration Estimation of Cumulative Distribution Function Using Robust Measures
Hareem Abbasi, Muhammad Hanif, Usman Shahzad, et al.
Symmetry (2023) Vol. 15, Iss. 6, pp. 1157-1157
Open Access | Times Cited: 6

Calibrated Empirical Neutrosophic Cumulative Distribution Function Estimation for Both Symmetric and Asymmetric Data
Hareem Abbasi, Usman Shahzad, Walid Emam, et al.
Symmetry (2024) Vol. 16, Iss. 5, pp. 633-633
Open Access | Times Cited: 1

Page 1

Scroll to top